Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 6591632, 11 pages
http://dx.doi.org/10.1155/2016/6591632
Research Article

Heuristic and Exact Algorithms for the Two-Machine Just in Time Job Shop Scheduling Problem

1Qatar University, Doha, Qatar
2Colorado State University-Pueblo, Pueblo, CO, USA
3Old Dominion University, Norfolk, VA, USA

Received 23 April 2016; Revised 26 September 2016; Accepted 18 October 2016

Academic Editor: Thomas Hanne

Copyright © 2016 Mohammed Al-Salem et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed Al-Salem, Leonardo Bedoya-Valencia, and Ghaith Rabadi, “Heuristic and Exact Algorithms for the Two-Machine Just in Time Job Shop Scheduling Problem,” Mathematical Problems in Engineering, vol. 2016, Article ID 6591632, 11 pages, 2016. https://doi.org/10.1155/2016/6591632.